# SDR UALA2012101005765

- Difficulty date: October 10, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 68,486 hours, 9,850 cycles
- Engine: Pwa PW4090
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Condition: Faulted
- Location: Rt Fuel Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT FUEL INDICATOR NOT INDICATING TOTAL FUEL NOT SHOWING.   FUEL IND PROBLEMS ARE DUE TO FAULTY PROBES.  RIGHT MAIN TANK PROBES REPLACED.
